Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Document History for Document ID 709047

Back to latest document version
Document Version Version Comment Date Status
709047.0 [No comment] 31.08.2016 14:30 Released

ID: 709047.0, MPI für Mathematik / Publikationen des MPI für Mathematik
Homotopy representations over the orbit category
Authors:Hambleton, Ian; Yalcin, Ergün
Language:English
Research Context:research article
Date of Publication (YYYY-MM-DD):2014
Title of Journal:Homology, Homotopy and Applications
Journal Abbrev.:Homology Homotopy Appl.
Volume:16
Issue / Number:2
Start Page:345
End Page:369
Review Status:Peer-review
Audience:Experts Only
External Publication Status:published
Document Type:Article
Communicated by:N. N.
Affiliations:MPI für Mathematik
Identifiers:DOI:10.4310/HHA.2014.v16.n2.a19
URL:http://arxiv.org/abs/1402.3306v2 [Open Access]
Full Text:
You have privileges to view the following file(s):
Hambleton_Homotopy_oa_2014.pdf  [292,00 Kb]